Quasihomogene Singularitäten algebraischer Kurven.

Ernst Kunz; Walter Ruppert

Manuscripta mathematica (1977)

  • Volume: 22, page 47-62
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kunz, Ernst, and Ruppert, Walter. "Quasihomogene Singularitäten algebraischer Kurven.." Manuscripta mathematica 22 (1977): 47-62. <http://eudml.org/doc/154480>.

author = {Kunz, Ernst, Ruppert, Walter},
journal = {Manuscripta mathematica},
pages = {47-62},
title = {Quasihomogene Singularitäten algebraischer Kurven.},
url = {http://eudml.org/doc/154480},
volume = {22},
year = {1977},

AU - Kunz, Ernst
AU - Ruppert, Walter
TI - Quasihomogene Singularitäten algebraischer Kurven.
JO - Manuscripta mathematica
PY - 1977
VL - 22
SP - 47
EP - 62
UR - http://eudml.org/doc/154480
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.